MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ9 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address joint instability and aseptic loosening of the tibial tray date of implantation: (b)(6) 2020.Date of revision: (b)(6) 2020.(left knee) treatment: revision of tibial tray and insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial component at the bone to implant interface.The tibial tray subsided and feel into varus.Revised attune tibial tray and insert.Attune femur and patella remained implanted.No surgical delay.

Brand Name
ATTUNE PS RP INSRT SZ9 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11359389
Report Number1818910-2021-03583
Device Sequence Number3415719
Product Code NJL
UDI-Device Identifier10603295052999
UDI-Public10603295052999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-50-906
Device Catalogue Number151650906
Device Lot Number8740895
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer03/04/2021
04/20/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/04/2021
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS LT SZ 9; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ9 6MM; ATTUNE RP TIB BASE SZ 7 POR; SMARTSET HV 20G; ATTUNE FEM POR PS LT SZ 9; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE PS RP INSRT SZ9 6MM; ATTUNE RP TIB BASE SZ 7 POR; SMARTSET HV 20G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight89